Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ K\sb{1}$ of a curve of genus zero


Author: Leslie G. Roberts
Journal: Trans. Amer. Math. Soc. 188 (1974), 319-326
MSC: Primary 14F05
DOI: https://doi.org/10.1090/S0002-9947-1974-0332787-X
MathSciNet review: 0332787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the structure of the vector bundles on a curve of genus zero and calculate the ``universal determinant'' $ {K_1}$ of such a curve.


References [Enhancements On Off] (What's this?)

  • [1] C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristic 2. I, J. Reine Angew. Math. 183 (1941), 148-167. MR 4, 237. MR 0008069 (4:237f)
  • [2] M. F. Atiyah, On the Krull-Schmidt Theorem with application to sheaves, Bull. Soc. Math. France 84 (1956), 307-317. MR 19, 172. MR 0086358 (19:172b)
  • [3] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 0249491 (40:2736)
  • [4] H. Bass, A. Heller and R. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Études Sci. Publ. Math. No. 22 (1964), 61-79. MR 30 #4806. MR 0174605 (30:4806)
  • [5] N. Bourbaki, Eléments de mathématique. XXIII. Part. 1. Les structures fondamentales de l'analyse. Livre II: Algèbre. Chap. 8: Modules et anneaux semi-simples, Actualités Sci. Indust., no. 1261, Hermann, Paris, 1958. MR 20 #4576. MR 0098114 (20:4576)
  • [6] S. Gersten, Higher K-theory of rings, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin, 1973, pp. 3-42. MR 0382398 (52:3282)
  • [7] D. Quillen, Higher algebraic K-theory. I, Lecture Notes in Math., vol. 341, Springer-Verlag, Berlin, 1973, pp. 85-147. MR 0338129 (49:2895)
  • [8] L. G. Roberts, $ {K_1}$ of some abelian categories, Trans. Amer. Math. Soc. 138 (1969), 377-382. MR 40 #4340. MR 0251109 (40:4340)
  • [9] -, $ {K_1}$ of projective r-space, Proc. Amer. Math. Soc. 26 (1970), 587-592. MR 43 #6221. MR 0280501 (43:6221)
  • [10] -, Indecomposable vector bundles on the projective line, Canad. J. Math. 24 (1972), 149-154. MR 45 #6828. MR 0297776 (45:6828)
  • [11] -, Real quadrics and $ {K_1}$ of a curve of genus zero, Mathematical Preprint No. 1971-60, Queen's University at Kingston, Ont.
  • [12] -, Base change for $ {K_0}$ of algebraic varieties, Lecture Notes in Math., vol. 342, Springer-Verlag, Berlin, 1973, pp. 122-134. MR 0396577 (53:440)
  • [13] W. Scharlau, Quadratic forms, Queen's Papers on Pure and Applied Mathematics, No. 22., Queen's University, Kingston, Ontario, 1969. MR 42 #4574. MR 0269679 (42:4574)
  • [14] S. Wang, On the commutator group of a simple algebra, Amer. J. Math. 72 (1950), 323-334. MR 11, 577. MR 0034380 (11:577d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0332787-X
Keywords: Vector bundle, coherent sheaf, $ {K_1}$, curve
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society